MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPERE¿ GENERATOR KIT; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. AMPERE¿ GENERATOR KIT; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number H700494
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation ablation procedure, impedance issues resulted in the procedure being cancelled.It was noted that there was high impedance (above 150 ohms) during ablation.The rf cables and catheter were exchanged, but the issue persisted and the procedure was cancelled.There are no reported adverse patient consequences.
 
Additional Manufacturer Narrative
One ampere¿ rf ablation generator was received for evaluation.The product functioned as anticipated during testing with no abnormalities identified that would result in the reported complaint.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, root cause of the field reported event could not be conclusively determined as the returned ampere generator functioned as anticipated, with no anomalies identified that would result in the reported complaint.

Brand Name
AMPERE¿ GENERATOR KIT
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16900083
Report Number2184149-2023-00100
Device Sequence Number14817327
Product Code LPB
UDI-Device Identifier05415067004949
UDI-Public05415067004949
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700494
Device Catalogue NumberH700494
Device Lot Number4847378
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale